MathSciNet Relay Station
MathSciNet bibliographic data
MR1643421 30C65
Bonk, Mario; Koskela, Pekka; Rohde, Steffen Conformal metrics on the unit ball in Euclidean space. Proc. London Math. Soc. (3) 77 (1998), no. 3, 635–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement